# SDR ASMF201611016

- Difficulty date: September 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 33,558 hours, 15,869 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 834003
- Condition: Failed
- Location: Flap System
- Part time: 33,558 hours, 15,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE AT 400 FL, LE FLAPS TRANSIT AND FULL EXTEND SLAT NUMBER 1 LIGHTS ILLUMINATED. MAINTENANCE PERFORMED BITE TO FSEU IAW FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE AT POSITION SENSOR OF SLAT NUMBER 1; SO THE PROXIMITY INBOARD SENSOR OF SLAT NUMBER 1 WAS REPLACED IAW AMM 27-88-11 AND SLAT PROXIMITY TEST WAS PERFORMED IAW MM 27-88-11, TESTED CORRECT.
